MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS
Model Number 1512-14-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune revision for recurring infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate added: b3 and d7.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE CEMENTED STEM 14X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10191779
Report Number1818910-2020-14388
Device Sequence Number3017404
Product Code JWH
UDI-Device Identifier10603295475170
UDI-Public10603295475170
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1512-14-080
Device Catalogue Number151214080
Device Lot NumberJ25H12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/30/2020
07/21/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/03/2020
07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE PS RP INSRT SZ 7 10MM
Outcome Attributed to Adverse Event Required Intervention;